Well it shouldn't... But sometimes people have interactions or strange reactions so I suppose it could. Though I've not heard of it, it may be possible. You're going to have to talk to your doctor immediately. Like literally as soon as you possibly can. I'm not trying to panic you but you should know hallucinations are a big deal. It can be caused when you don't eat or sleep or something like that but when it comes to medication this is something you do not want to mess around with, got it? You need to talk to your doctor and soon. Something else might be going on. Might be nothing major, might be something with your history I don't know about, might be something your doctor can easily help with, but the point is this is potentially urgent so get this sorted. Soon.
Yes it can:
CNS stimulation has been reported as a composite of nervousness, anxiety, agitation, tremor, spasticity, euphoria, emotional lability, and hallucinations. During clinical trials, tolerance development was mild and the reports of a withdrawal syndrome were rare. Symptoms of a withdrawal syndrome have included: panic attacks, severe anxiety, hallucinations, paraesthesias, tinnitus and unusual CNS symptoms (i.e. confusion, delusions, personalization, derealization, and paranoia).
I agree with the previous answer, you must inform your DR. asap.-
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2010 • 2 answers
Posted 3 Apr 2013 • 3 answers
Posted 4 Apr 2013 • 4 answers
Posted 7 Sep 2013 • 3 answers
Mirapex - what do you do about the hallucinations.. my mother is getting bad hallucinations she has?
Posted 20 Mar 2017 • 1 answer